# SDR AALA201905079003

- Difficulty date: May 6, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 11,683 hours, 1,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT JUMPSEAT 1L INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 787-A25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
